# SDR REXA2022012500160

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STGR 15L IS CORRODED FROM F.S. 785.15 TO F.S. 847+8.40.   INSTALLED NEW SEAT TRACK P/N SH670-36260-5 AT SRTG 15L BETWEEN FS 785.15 TO FS 847+ 8.40 IAW CRJ900 AMM 53-00-49-400-801-A07
